# SDR 97ZZZX3896

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3581X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052096
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 53E49600
- Condition: Seat Loose
- Location: Accessory Case
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ENGINE INDICATION OF HIGH OIL TEMPERATURE.  SEAT IN ACCESSORY CASE FOR VERNATHERM CAME LOOSE PREVENTING POSITIVE FLOW OF OIL TO COOLER.  WEAR PATTERN ON VERNATHERM AND SEAT INDICATE THE SEAT WAS INSTALLED COCKED AT AN ANGLE.  RECORDS INDICATE ENGINE WAS OVERHAULED AT LYCOMING FACTORY.
